The maximal regularity operator on tent spaces
Pascal Auscher Sylvie Monniaux Pierre Portal
Communications on Pure & Applied Analysis 2012, 11(6): 2213-2219 doi: 10.3934/cpaa.2012.11.2213
Recently, Auscher and Axelsson gave a new approach to non-smooth boundary value problems with $L^2$ data, that relies on some appropriate weighted maximal regularity estimates. As part of the development of the corresponding $L^p$ theory, we prove here the relevant weighted maximal estimates in tent spaces $T^{p, 2}$ for $p$ in a certain open range. We also study the case $p=\infty$.
keywords: singular integral operators off-diagonal estimates tent spaces Maximal regularity

Year of publication

Related Authors

Related Keywords

[Back to Top]